the average or ideal blood pressure is 120 over 80 so, i can see how you'd be concerned. if you are under a doctors constant care you should be fine. You and your doctor can devise a plan to take care of the hypertension i you are truthful and willing to make life-style changes
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My blood pressure as increased in the past couple of months & none of my meds have changed. I am on Seraquel 200mg every night, topamax 100mg every night & morning, & Bupropion 150mg every morning & night. I was on Viibryd 40mg every morning bt no longer take that. I have lost 120pounds over the last 12 months. Prior to losing the weight, I was on the same medication & my BP was normal to even low so I am confused as to shy it would now be higher. I am 59 years old & I don t like the answer that it s probably my age. I no longer eat sweet things, minimal meat. Any ideas? I am a traveling nurse so my DR is pretty far away so I am monitoring my own BP per wrist cuff every morning with heart rate. I am in Colorado Springs. Does this have anything to do with increased BP. I don t get out of breath at all.
hi, my pressure is mostly 145/85. should i be taking meds? Once in a while goes over to around 150/95. is this normal. Maybe once a day. At the doctor s office twice (last year & this year) it was 200/120....is this common. For one s pressure to raise so high at the doctors office. 2 Mins after it did go down 170/104. Then gradually decreased to my normal 145/85
I recently lost 30 lbs and my blood pressure was consistently 120/70. Now that I weigh less, my blood pressure is consistently 100/62 with a normal heart rate of 78-86. Would dehydration cause sudden and short lived blood pressure drops? I have been getting bouts of dizziness and almost feint for about 20 second and it doesn t matter whether I am sitting or standing. I know you can get dizziness from getting up fast but that is not the case with mine. I also suffer from arrythmias on occassion where I feel dizzy and feinty and my heart rate jumps to over 200bps.
Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael
Took RX for Naproxen 500 2X day for 4 days for strained neck. On 5th day notices blood in stool and discontinued use. On 6th day some blood in stool. No other symptoms associated with this. Also take low-dose asprin and Lisinopril 5MG and Metoprolol ER 25 MG each morning. Can I expect this to subside. No such problem before starting the drug.
i m on 10mg amlodipine, 5mg bisoprolol and 10mg ramipril. Since last friday (13th) I woke up with a painful right foot. The only thing to change recently was the addition of ramipril, I havent taken it since thursday, should I continue or stop? Any idea what this is and will it pass?
Dear sir, My husband is Type 1 diabetic for the past 15 years and nephorotic for the past 3 years, he is 36 years old now. He is supposed to take ACE inhibitors for the proteinuria. But his body is reactive to ACE inhibitors. So he is not taking any of the drug to stop the worsening of the kidney function. His cretinine value keeps fluctutuating between 1.0 and 2.6. But his ckp in elevated. cholestrol and BP is high. In this past 3years after becoming a nephrotis he had loads of probems. He had fistulla and that was removed. He had bone TB on the rib. Then a small bit of rib was removed. Now he was alright. Every month we have been checking his cretinine value, hemoglobin level and everything. Things are going well. But suddenly i observed a bulge on his right chest which looks like a fibroid, but not yet confirmed we haven t consulted the doctor which we will do in couple of days. So what can we do for this, will that dissolve by taking medicines or only through sugery. If that is possible through surgery can we go for laser? Without taking ACE inhibitors how long his kidney work or Is there any other medicines or any other way to stop worsening his kidney condition, Please suggest me............. Why his cpk is always high? We checked with the neurologist, we took relevant test, The doctor said that he does not have any neurological problems......Doctor says his decease does not follow the pattern of normal diabetic nephropathy because, his creatinine values goes suddenly up like 3 and with in two months setteled down to 1.2 like that...... Is it associated with any other decease....... kindly tell me? If you need any medical records of him I am ready to send kindly guide us please................
Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating around 150/110, 140/100, 140/105 ...I do not have any previous health issues and not using any...
As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with normal urinalysis and 24h urine) showed elevated plasma renin at 101 mg/L with an upright time of two...